It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


No way! You HAVE to come stay with me one night...or two...or all of them! I'm so excited that you are coming!

Ok, back to Accutane and your reply. Thanks for complimenting my "talk-show-host...ism." Yes, Jess was on Accutane, and look at her skin now, La! That's what we have to look forward to (well, aside from the flawless genes she received). After our treatment, we should go get facials together to smooth out our complexions. I looked up photofacials before I fell asleep last night and found some interesting and seeminly promising news. Anyway, we'll take care of that when the time comes.

I know what you are talking about with the whole new pimple in the morning thing. I woke up with two today that I didn't have yesterday, but they are getting hard very very quickly, which suits me just fine.

I forgot to mention that I'm taking Amnesteem, not Accutane. When I got in the car from picking up my prescription, I looked at the box and found out it was Amnesteem. Before I would even open it, I looked up Amnesteem on the internet and read all about it. I found out it was the exact same thing, so I went ahead and took my first pill. I may end up having to take it back anyway because of the dosage. I'm quite sure they fouled up all the way around on that issue. :rolleyes: I'm calling my derm tomorrow. In the meantime I've been taking vitamin E and Biotin to help with the dryness and to improve my hair health, and I've also continued having to take my Yasmin and Spironolactone. I feel like my grandmother because I have all these pill bottles laying everywhere. :dizzy:

Anywho, no change yet. Yesterday and today I couldn't take the Accutane (I know it's not really Accutane, but for confusion's sake, I'll continue calling it that) because I'm only supposed to take it on weekdays, so maybe if the dosage is wrong, then I haven't done too much damage. I've only taken two pills.

Hey, what are you (and everyone else) using to moisturize your face? I'm washing with Cetaphil and using Cetaphil moisturizer, but the moisturizer has oil in it. I know it's like a natural oil, but still will that not make my face break out? In the past I used Clinique's Dramatically Different Moisturizing Lotion and I kept getting new zits. I later found out that it has oil in it, so I stopped using it. I'm afraid this Cetaphil lotion will make me break out, too.

I'm done for now. Like you, La, I love this thread, and I get VERY excited when I see that we have a new post! We love all our guests, and again, we appreciate your support, your comments, and your insight. Have a wonderful day everyone! Smile...it makes you feel better.

Scripture of the day: Proverbs 12:25
Hey Al! Goodness..it feels like a long time since I've been able to get on here and give my updates. With basketball and then coming down to see you and everyone else in Jasper, I've had no time. But I had an awesome time at Opryland and gettin' to see you!! Love you Al!

Since I wasn't able to have my humidifier while i was out of town, I experienced more dryness than normal and had to moisturize my face three times, before it was somewhat free of dryness. Al, do you think that my face is still dry after moisturizing just because it's so cold outside and I'm on Accutane...or my moisturizer isn't strong enough? I'm using Dove Day Time Moisturizer...but if you aren't dry on your face at all, than maybe I should switch to the Cetaphil.

I've almost come to the point where I can't go anywhere without some sort of lip moisturizer/chap stick. I've been lathering up all day, but haven't quite gotten to the point where my lips are severely chapped and peeling masively. ugh...no fun. I bought some aquaphor,but I can't seem to find it, so I'll probably have to go back to Walgreens and get some more.

Also, I just checked and I've been on my Accutane for a week and 2 days, and surprising, my face appears to be reducing the amount of zits, instead of increasing. I know that the zits start popping up at an unbelievable pace between 2 and 3 weeks, but I'm hoping that since I am on my 2nd round of Accutane that the huge amount of zits that are expected to pop up isn't as big as I experienced during my 1st round of the medicine.

As my process of my 2nd round of Accutane continues, I remember all of the side effects that I experienced during my 1st round of Accutane. After several months, I remember having blotches/scabs on my arms because my skin was so dry and ,therefore, I had to moisturize constantly. However, during this round, my elbows seems relatively dry compared to how they normally are. I don't remember my elbows ever being dry during my 1st round. I'm also hoping that knowing that fatty foods helps Accutane work better will help my 2nd round be more successful than the 1st.

I just pray that this round will be successful and the LAST time I'll ever have to use Accutane or any other acne treatment. I constantly have to tell myself that I would rather be miserable with acne for five months, than miserable with acne for the rest of my life. It'll all be over soon!! :bouncing:
:wave: Hey everyone! I'm sorry it has been so long since I've posted. It's just that I haven't experienced any differences yet, but since others have posted and asked questions, I will be happy to answer them to the best of my ability. (Oh, I began my 80mg a day yesterday, so I should be seeing some changes soon, hopefully for the best.)


Erin (hello and welcome!), I, too, understand the hormonal imbalance that causes the dreaded acne. I've been to an Endocrinologist, but he said my hormones were all normal. Who knows? Maybe it's something else in my body causing the acne. I do know that after my course of Accutane, I'm going to do a full body cleanse to rid myself of any toxins that may be built up in me, and to get rid of the Accutane in my system. As for the moisturizers and makeup, neither interfere with the efficacy of the medicine. PLEASE moisturize your face. A face heals better when it is moisturized, so please don't skip the hydration! Also, drink tons of water. I would recommend 10 glasses of distilled water daily. I use bare minerals makeup and I love it. It provides excellent coverage and when paired with bare minerals "warmth," it can add a healthy glow to your face. "True" also adds a nice shimmery, rosey glow. I don't know, hun, about the point at which the terrible acne is finished. I've read other posts that suggest the third month is the final "coming out" month, and the healing process begins. As far as cleansers, Cetaphil hasn't let me down. It doesn't dry out my skin, and it is highly effective at removing makeup...even my waterproof mascara! It is very gentle. I would love to try that Creme de La Mer moisturizer, but it is so expensive! I've read great reviews about it, but others say the less expensive lotions work just as well. I hope I've helped a little. I appreciate your post, and I hope to have more from you! God bless you in this whole process. :angel:


Hey there little miss Suzy! Welcome to our support group! I'm so sorry you experienced such lethargy! I would go on a second round, though, because the second time may be a little easier on you. Try to go for a walk outside, or do some kind of physical, but not stressful, activity to keep your mind and body fresh. This may help you feel more energetic. Also, eat healthier foods (but stay away from extra vitamin A). Try not to think about taking Accutane, either. Just try to block it out of your mind that you take it. Like, take your pill and immediately go do something else. I really do believe if a person allows themselves to dwell upon the fact he/she takes it, it will mess with his/her mind to almost cause some of these side effects. I'm not saying to ignore persistent signs or symptoms. By all means, tell the derm. of any concerns! Just to help ease the mind and body, though, treat taking the Accutane like taking Tylenol or some other drug. I hope this makes sense. If not, feel free to let me know. I'm sorry I haven't helped very much. If I can think of anything else, I'll definitely post it. Oh, you may want to look into certain vitamins to increase energy....VITAMINS...not like caffeine pills or redbull after redbull :nono: . God bless, you as well in your decision and the entire process! We welcome your posts.

Oh, and Erin, yes, I have experienced sores in my mouth. Around my lips on the inside has been peeling and feeling unusually rough. I slept with Aquaphor inside my mouth, though, and the next morning, the roughness was gone and I only experience mild dryness there now. (My tongue is very dry, though :p .)

La, how are you? I hope the process is going well for you! I miss you. Hay and I were just talking about you. I'm here at Freed visiting the Maddox family. I love you, and thanks for helping keep this support group going! God bless you, too!!!

All posts are welcome, so keep them coming. We are here to support and encourage everyone! We are all in this together. No one is alone!





All times are GMT -7. The time now is 06:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!